Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Apr 3, 2011, 3:56 PM CDT for 15 counties in Texas. It took effect at Apr 4, 2011, 1:00 PM CDT. It was in force for 9 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 3, 2011, 3:56 PM CDT (20:56 UTC)
- In effect from
- Apr 4, 2011, 1:00 PM CDT
- Expired
- Apr 4, 2011, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 3:00 PM CDT | WILDFIRE | El Cenizo, TX | FINAL UPDATE TO EL CENIZO WILDFIRE NEAR THE RIO GRANDE RIVER. A WILDFIRE DESTROYED 7 HOMES AND 1 BUSINESS. 50 ADDITIONAL HOMES AND 1 BUSINESS WERE THREATENED. AROUND 150 PEOPLE WERE EVACUATED. BASED ON TEXAS FOREST SERVICE OVERFLIGHT, ACTUAL ACREAGE BURNED WAS |
| Apr 4, 5:20 PM CDT | WILDFIRE | El Cenizo, TX | 3 HOMES LOST TO THE WILDFIRE. OTHER HOMES AND AT LEAST 20 PEOPLE ARE BEING EVACUATED. |
| Apr 4, 6:37 PM CDT | WILDFIRE | El Cenizo, TX | UPDATE TO WILDFIRE. OVER 40 FAMILIES HAVE BEEN EVACUATED. 1000 TO 2000 ACRES BURNED SO FAR. SAN ANTONIO FIRE TO ASSIST WITH THE WILDFIRE. 3 HOMES LOST TO THE WILDFIRE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1186 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
257 WWUS84 KCRP 032056 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 356 PM CDT SUN APR 3 2011 ...RED FLAG WARNING IN EFFECT MONDAY FOR MOST OF SOUTH TEXAS ON MONDAY... .A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS ON MONDAY. AS THE FRONT MOVES THROUGH...MUCH DRIER AIR WILL MOVE INTO THE REGION... AS WINDS BECOME NORTH AND INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS POSSIBLY AS HIGH AS 40 MPH. IF THE WINDS AND HUMIDITY COME ABOUT AS FORECAST...THEN RED FLAG CONDITIONS WILL RESULT OVER THE ENTIRE AREA DURING THE AFTERNOON AND EVENING HOURS. TXZ229>231-239>244-246-041300- /O.UPG.KCRP.FW.A.0004.110404T1800Z-110405T0200Z/ /O.NEW.KCRP.FW.W.0008.110404T1800Z-110405T0500Z/ LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-REFUGIO- 356 PM CDT SUN APR 3 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT CDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT CDT MONDAY NIGHT. THIS REPLACES THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT. THE COMBINATION OF HIGHER WINDS AND LOWER RELATIVE HUMIDITIES BEHIND A COLD FRONT MOVING ACROSS THE AREA ON MONDAY ARE EXPECTED TO RESULT IN RED FLAG CONDITIONS OVER THE RIO GRANDE PLAINS... BRUSH COUNTRY...AND COASTAL BEND. AS THE FRONT MOVES THROUGH...WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS OF 35 TO 40 MPH POSSIBLE. AFTERNOON HUMIDITIES BEHIND THE FRONT WILL FALL TO BETWEEN 10 AND 30 PERCENT ACROSS THE REGION WITH THE LOWEST RELATIVE HUMIDITY VALUES OCCURRING ACROSS THE BRUSH COUNTRY WEST OF HIGHWAY 281. THIS COMBINATION OF HIGH WINDS AND LOW HUMIDITIES...ALONG WITH THE BELOW NORMAL RAINFALL OVER THE PAST FEW MONTHS...WILL RESULT IN A HIGH WILD FIRE DANGER ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMANENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ232>234-245-247-041300- /O.NEW.KCRP.FW.W.0008.110404T1800Z-110405T0500Z/ BEE-GOLIAD-VICTORIA-ARANSAS-CALHOUN- 356 PM CDT SUN APR 3 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT CDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT CDT MONDAY NIGHT. THE COMBINATION OF HIGHER WINDS AND LOWER RELATIVE HUMIDITIES BEHIND A COLD FRONT MOVING ACROSS THE AREA ON MONDAY ARE EXPECTED TO RESULT IN RED FLAG CONDITIONS ACROSS THE COASTAL BEND. AS THE FRONT MOVES THROUGH...WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS OF 35 TO 40 MPH POSSIBLE. AFTERNOON HUMIDITIES BEHIND THE FRONT WILL FALL TO BETWEEN 20 AND 35 PERCENT ACROSS THE REGION. THIS COMBINATION OF HIGH WINDS AND LOW HUMIDITIES...ALONG WITH THE BELOW NORMAL RAINFALL OVER THE PAST FEW MONTHS...WILL RESULT IN A HIGH WILD FIRE DANGER ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ MJG
3 follow-up statements
979 WWUS84 KCRP 041029 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 529 AM CDT MON APR 4 2011 ...RED FLAG WARNING IN EFFECT MONDAY FOR ALL OF SOUTH TEXAS TODAY... .A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS LATE THIS MORNING AND PUSH OFFSHORE BY LATE AFTERNOON. AS THE FRONT MOVES THROUGH...MUCH DRIER AIR WILL MOVE INTO THE REGION. ALSO...WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 20 TO 35 MPH...WITH GUSTS AROUND 45 MPH POSSIBLE. THE COMBINATION OF VERY LOW HUMIDITY AND STRONG WINDS WILL BRING AN EXTREME FIRE DANGER TO THE AREA THIS AFTERNOON... AND CONTINUE THROUGH PORTIONS OF THE EVENING. CONDITIONS WILL IMPROVE LATER THIS EVENING AS WINDS DIMINISH AND TEMPERATURES COOL...INCREASING THE HUMIDITY LEVELS. TXZ229>234-239>247-042300- /O.EXT.KCRP.FW.W.0008.110404T1800Z-110405T0300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 529 AM CDT MON APR 4 2011 ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING FOR ALL OF SOUTH TEXAS. THE COMBINATION OF HIGHER WINDS AND LOWER RELATIVE HUMIDITIES BEHIND A COLD FRONT MOVING ACROSS SOUTH TEXAS TODAY WILL PRODUCE RED FLAG CONDITIONS. AS THE FRONT MOVES THROUGH LATE THIS MORNING AND EARLY THIS AFTERNOON OVER THE NORTHERN AREAS...THEN MOVES FARTHER SOUTH AND REACHES THE COAST BY LATE AFTERNOON...WINDS WILL INCREASE AND MUCH DRIER AIR WILL MOVE IN. BEHIND THE FRONT...WINDS WILL SHIFT NORTH AND INCREASE TO 20 TO 35 MPH...WITH GUSTS AROUND 45 MPH POSSIBLE. AFTERNOON HUMIDITIES BEHIND THE FRONT WILL PLUMMET TO AROUND 10 PERCENT NEAR THE RIO GRANDE...10 TO 20 PERCENT OVER MOST OF THE BRUSH COUNTRY...15 TO 25 PERCENT OVER THE VICTORIA AREA AND INLAND AREAS OF THE COASTAL BEND...AND 30 TO 40 PERCENT NEAR THE COAST. SINCE CONDITIONS HAVE BEEN SO DRY DUE TO THE LACK OF SIGNIFICANT RAINFALL OVER NEARLY ALL OF SOUTH TEXAS FOR THE PAST FEW MONTHS...THE FIRE DANGER THIS AFTERNOON WILL BE EXTREME. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. RESIDENTS ARE URGED TO EXERCISE EXTREME CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. AVOID THE USE OF WELDING OR GRINDING EQUIPMENT NEAR WEEDS...GRASS AND DRY BRUSH. IN ADDITION...AVOID PARKING VEHICLES IN TALL...DRY GRASS AND WEEDS THAT COULD BE IGNITED. DO NOT TOSS CIGARETTE BUTTS ON THE GROUND. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ GW
104 WWUS84 KCRP 041527 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1027 AM CDT MON APR 4 2011 TXZ229>234-239>247-050000- /O.CON.KCRP.FW.W.0008.110404T1800Z-110405T0300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1027 AM CDT MON APR 4 2011 ...EXTREME FIRE DANGER THREAT TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. A STRONG COLD FRONT WILL MOVE THROUGH SOUTH TEXAS EARLY THIS AFTERNOON. BEHIND THE FRONT...WINDS WILL SHIFT NORTH AND INCREASE TO 20 TO 35 MPH...WITH GUSTS AROUND 45 MPH POSSIBLE. AFTERNOON HUMIDITIES BEHIND THE FRONT WILL PLUMMET TO 8 TO 10 PERCENT NEAR THE RIO GRANDE...10 TO 15 PERCENT OVER MOST OF THE BRUSH COUNTRY...15 TO 25 PERCENT OVER THE VICTORIA AREA AND INLAND AREAS OF THE COASTAL BEND...AND 25 TO 35 PERCENT ALONG THE IMMEDIATE COAST. SINCE CONDITIONS HAVE BEEN SO DRY DUE TO THE LACK OF SIGNIFICANT RAINFALL OVER NEARLY ALL OF SOUTH TEXAS FOR THE PAST FEW MONTHS...THE FIRE DANGER THIS AFTERNOON WILL BE EXTREME. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. RESIDENTS ARE URGED TO EXERCISE EXTREME CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. AVOID THE USE OF WELDING OR GRINDING EQUIPMENT NEAR WEEDS...GRASS AND DRY BRUSH. IN ADDITION...AVOID PARKING VEHICLES IN TALL...DRY GRASS AND WEEDS THAT COULD BE IGNITED. DO NOT TOSS CIGARETTE BUTTS ON THE GROUND. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ JR
876 WWUS84 KCRP 042051 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 351 PM CDT MON APR 4 2011 TXZ229>234-239>247-050300- /O.CON.KCRP.FW.W.0008.000000T0000Z-110405T0300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 351 PM CDT MON APR 4 2011 ...EXTREME FIRE DANGER CONTINUES THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. NORTH WINDS WILL CONTINUE AT 20 TO 35 MPH WITH GUSTS TO 45 MPH THROUGH THE EARLY EVENING...THEN GRADUALLY WEAKEN TO 10 TO 15 MPH LATE IN THE EVENING. RELATIVE HUMIDITY VALUES ARE CURRENTLY IN THE TEENS ACROSS THE BRUSH COUNTRY AND RIO GRANDE PLAINS AND 20 TO 35 PERCENT ACROSS THE COASTAL PLAINS. RELATIVE HUMIDITY VALUES WILL RECOVER TO AROUND 35 TO 50 PERCENT ACROSS THE RIO GRANDE PLAINS AND 50 TO 60 PERCENT ACROSS THE BRUSH COUNTRY AND COASTAL PLAINS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. RESIDENTS ARE URGED TO EXERCISE EXTREME CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. AVOID THE USE OF WELDING OR GRINDING EQUIPMENT NEAR WEEDS...GRASS AND DRY BRUSH. IN ADDITION...AVOID PARKING VEHICLES IN TALL...DRY GRASS AND WEEDS THAT COULD BE IGNITED. DO NOT TOSS CIGARETTE BUTTS ON THE GROUND. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ JR
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Apr 3, 3:47 PM CDT, 9 minutes earlier.
Area forecast discussion, Apr 3, 3:47 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
347 PM CDT SUN APR 3 2011
.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...PRESSURES CONTINUE TO
FALL ACROSS THE STATE IN RESPONSE TO APPROACHING S/WV CURRENTLY
MVG ACROSS THE ROCKIES. WINDS HAVE BEEN SLOW TO RESPOND PARTLY DUE
TO PESKY CLOUD COVER ACROSS THE AREA THAT HAS INSULATED THE THE
COASTAL BEND AND HELD TEMPS DOWN EVERYWHERE EAST OF HWY 281. LLJ
WILL STILL INCREASE TO AROUND 50 KTS OVERNIGHT IN RESPONSE TO THE
LOW TO THE NORTH AND THIS WILL KEEP WINDS A BIT ON BREEZY SIDE
OVERNIGHT WITH SCAS DEVELOPING ACROSS THE OFFSHORE GULF ZONES
00-60 NM OFFSHORE. THE UPR TROUGH WILL MV ACROSS THE PLAINS ON MON
DRIVING A COLD FRONT INTO SOUTH TEXAS. LIKED THE GFS/ECMWF TIMING
BEST WHICH SHOWS A FROPA ALONG THE COAST AROUND 21Z AND WAS 3
HOURS FASTER THAN THE 12Z NAM...AND THE 18Z NAM HAS JUST NOW SPED
THINGS UP RIGHT IN LINE WITH THESE MODELS. SW FLOW OFF THE DECK
WILL PROVIDE NEGATIVE THETA-E ADVECTION ACROSS MOST OF THE CWA IN
ADVANCE OF THE FRONT...SO NOT MUCH MOISTURE TO WORK WITH OR HOPE
OF BREAKING THE HUGE CAP IN PLACE. BASED ON THIS ONLY SHOWING
10-20 POPS MAINLY EAST OF HWY 281 (HIGHEST NE AND GULF) TO HANDLE
POTENTIAL OF A FEW SHRA ALONG THE FRONT GIVEN HEATING AND STRONG
CONVERGENCE W/ HIGH DEWPOINTS. NOT LIKELY TO BREAK THE CAP AT
ALL...BUT THERE IS OUTSIDE CHC OF DOING SO IN THE NERN ZONES AND
ACROSS THE GULF AND CONFINED ANY TSTM POTENTIAL TO THESE AREAS.
THE MAIN IMPACT OF THIS FRONT WILL BE TO A HIGH WILD FIRE DANGER
AS VERY DRY AIR RAPIDLY MOVES ACROSS THE REGION BEHIND THE FRONT
WHILE CAA IS WEAK (FOLLOWING ECMWF/NAM TD PROGS). THIS PROVIDES
VERY LOW RH VALUES QUICKLY BEHIND THE FRONT WHILE WINDS GUST TO
30-40 MPH GIVEN STRONG PRESSURE RISES AND HIGHER H925-H85 WIND
SPEEDS WHICH WILL READILY MIX. VERY DRY AIR...WEAKENING WINDS AND
CLEAR SKIES WILL PROVIDE LARGE DIURNAL RANGE MON NIGHT WITH LOWS
FALLING INTO THE 40S AND 50S.
&&
.FIRE WEATHER...WILL UPGRADE TO RED FLAG WARNING FOR THE ENTIRE
CWA FOR MONDAY AFTN (SEE DISCUSSION ABOVE). STILL SOME UNCERTAINTY WRT
FROPA TIMING AND SPEED AT WHICH RH VALUES FALL...BUT THINK AT
LEAST A SIGNIFICANT PORTION OF THE WARNING AREA WILL SEE RED FLAG
CONDITIONS AND COULD BE SIGNIFICANT RED FLAG EVENT IF CURRENT
TIMING PANS OUT AS RH VALUES ARE FORECAST TO FALL INTO THE TEENS
AND 20S WHILE WINDS GUST TO 30-40 MPH.
&&
.LONG TERM (TUESDAY THROUGH SUNDAY)...COOLER CONDITIONS CAN BE
EXPECTED TUESDAY AFTERNOON ALONG WITH NORTHERLY WINDS AND DRIER AIR
AS HIGH PRESSURE BEGINS TO EXIT THE REGION. THE STRONG OFFSHORE FLOW
ACROSS THE COASTAL WATERS WILL BEGIN TO WEAKEN AND TURN
EASTERLY...THEN SOUTHEAST BY TUESDAY EVENING AS SURFACE HIGH
PRESSURE SHIFTS EAST. THIS WILL BRING AN END TO THE BRIEF COOLER
TEMPERATURES AND DRIER AIRMASS.
AS A RESULT...TEMPERATURES AND MOISTURE WILL BE ON THE REBOUND
MIDWEEK INTO THE WEEKEND. AFTERNOON MAXIMUM TEMPERATURES WILL ONCE
AGAIN BE WELL ABOVE AVERAGE AND EACH DAY WILL APPROACH THE 100
DEGREE MARK OUT WEST. IN ADDITION TO THE HEAT...THERE ARE NO NOTABLE
CHANCES FOR PRECIPITATION THROUGH THE EXTENDED FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 73 88 52 75 59 / 10 10 10 0 0
VICTORIA 72 84 44 75 55 / 10 20 10 0 0
LAREDO 75 96 55 86 62 / 10 10 0 0 0
ALICE 72 92 50 80 56 / 10 10 0 0 0
ROCKPORT 73 84 51 73 64 / 10 10 10 0 0
COTULLA 70 92 46 83 55 / 10 10 0 0 0
KINGSVILLE 72 93 51 79 57 / 10 10 0 0 0
NAVY CORPUS 73 84 56 73 64 / 10 10 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 1 PM MONDAY TO MIDNIGHT CDT MONDAY NIGHT
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
WEBB.
GM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 1 PM CDT MONDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN
BAY TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT
ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 5 AM CDT MONDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS.
SMALL CRAFT ADVISORY UNTIL 1 PM CDT MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM.
&&
MJG/88...SHORT TERM
RG/82...LONG TERMHazardous weather outlook, Apr 3, 5:46 AM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 546 AM CDT SUN APR 3 2011 GMZ230-235-250-255-270-275-TXZ229>234-239>247-041100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 546 AM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS ARE POSTED TODAY FOR THE SOUTHERN NEARSHORE WATERS AND SOUTHERN BAYS...WITH SMALL CRAFT ADVISORY CONDITIONS EXPECTED FOR ALL BUT THE NORTHERN BAYS TONIGHT. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT IS EXPECTED ON MONDAY WITH DRIER AND COOLER CONDITIONS IN ITS WAKE. A FIRE WEATHER WATCH IS IN EFFECT FOR THE BRUSH COUNTRY...RIO GRANDE PLAINS AND MOST OF THE COASTAL BEND AS WINDY CONDITIONS COMBINE WITH LOW RELATIVE HUMIDITY. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER THE VICTORIA AREA ON MONDAY WITH THE FRONT...BUT NO ORGANIZED SEVERE WEATHER IS EXPECTED. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED MONDAY FOR ALL MARINE INTEREST...THEN AGAIN ON TUESDAY IN THE WAKE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/JV
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:26 AM CDT | Small Craft Advisory | CRP | 31 hr | |
| Apr 3, 4:28 AM CDT | Fire Weather Watch | CRP | Duval, Jim Wells, Kleberg, La Salle, Live Oak, McMullen and 4 more | 11 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.